# SDR XV6A2011F00059

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 24448
- Aircraft time: 62,240 hours, 12,362 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: GTCP331200ER
- Part serial: P1394
- Condition: Flamed Out
- Location: Apu
- Part time: 21,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL390 APU FLAMED OUT WITH EICAS MSG "APU FAULT".  APU IN USE AS SECOND GENERATOR. DESCENDED TO FL350 FOR RESTART. APU STARTED NORMALLY THEN FLAMED OUT. RAN PROCEDURES IAW QRH.
